I can't find any information about Artidol from a credible source, other than other drug forums. It appears it is only manufactured in Mexico, though I could be wrong.
If this drug is indeed a steroid, then yes, it can cause side-effects. Some people do not experience any, but others do. It depends on the person. Steroids such as Prednisone and Medrol, do indeed cause side-effects in many people.
Here is a list of side-effects of Medrol.
Methylprednisolone may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:
increased hair growth
irregular or absent menstrual periods
If you experience any of the following symptoms, call your doctor immediately:
swollen face, lower legs, or ankles
cold or infection that lasts a long time
black or tarry stool
I have no idea if Artisol is in the same class of medications as Prednisone and Medrol, but I don't have much information to go on. If you are getting this through a doctor's prescription, I would ask his/her advice. If you're importing it from Mexico... I'd recommend NOT taking it, since it could be fake, have other unknown drugs mixed with it, and generally unsafe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 1 answer
Posted 17 Apr 2010 • 1 answer
I take levothyroxine, St John's Wort &low dose steroids for RA, anyone on these & hydroxychloroquine
Posted 13 Jul 2011 • 1 answer
I have PMR and GCA and have been on steroids for 6 months.My doc wants me to start Actemra infusion?
Posted 18 Jan 2016 • 2 answers
Posted 27 Feb 2016 • 1 answer